# SDR AALA20130621007

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 36,062 hours, 14,762 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 986.5 & RIGHT BUTTLINE 12.5, TOP OF FLANGE, FASTENER ON FORWARD SIDE OF FLANGE HAS CORROSION AROUND IT.  REPAIRED BEAM IAW SRM 53-70-51-2R-4, & EA B737-53-029894.
